# SDR YENA201912160701

- Difficulty date: December 12, 2019
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 36,424 hours, 23,367 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 526, TPA-JFK. #1 ENGINE INBOARD PYLON CRACK (REF ORIGINAL INSP LP 2766591-1); AEROMAN WO# 2019-414/1 WCC# 2019-414201 PERFORMED PROCEDURE TO LH PYLON IB UPPER SPAR LINK SPAR REPLACEMENT ALTERNATE TOOLING PER AEROMAN EA 54-50-76-19 REV 0(COVER 1 PART 1) AND ETD 2019-190-163192
